# SDR HEEA083501

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3230
- Aircraft time: 1,555 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32031000
- Part serial: M2428
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,555 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP LIGHT ILLUMINATION.  METAL FOUND ON LOWER PLUG OF THE MAIN ROTOR GEARBOX. IN SHOP REPAIR.
